# SDR 97ZZZX4543

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Sales and Maintenance Inc, repair station EB1R107K
- Aircraft: N572CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 880 Lbl 45.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 880 FLOOR BEAM BETWEEN LBL 45.5 AND LBL 24.75, FORWARD UPPER CHORD OUTBOARD, FLOOR BOARD FASTENERS HOLE LOWER SIDE, HAS INTERGRANULAR CORROSION.  REPAIR SEAT TRACK PER SRM 53-00-51.  TAT:  2,628.8 HOURS.  TAC:  5,944.
